MAUDE Adverse Event Report: Medline Industried LP MEDLINE; GLOVE,EXAM,NITRILE,ALOE,STRL,12",PAI

Medline Industried LP MEDLINE; GLOVE,EXAM,NITRILE,ALOE,STRL,12",PAI
Catalog Number MDS194086
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gloves rip when users put on the gloves for use.
 
Additional Manufacturer Narrative
It was reported that the gloves rip when users put on the gloves for use.There are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,ALOE,STRL,12",PAI
Manufacturer (Section D)
Medline Industried LP
three lakes dr
northfield IL 60093 -275
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093--275
MDR Report Key50178723
Report Number1417592-2026-08400
Device Sequence Number8271070
Product Code LZA
UDI-Device Identifier10080196807789
UDI-Public10080196807789
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS194086
Device Lot NumberPAN502117681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown